# SDR UHLA201511200818

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500816
- Aircraft time: 25,299 hours, 22,280 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT EMERGENCY EXIT WINDOW WAS FOUND TO BE STUCK.  MAINTENANCE REPOSITIONED THE SIDEWALL LINER AND RE-INSTALLED THE EMERGENCY EXIT IAW AMM 25-12-09.  ALL OPS CHECKS WERE GOOD AND NO FURTHER DEFECTS HAVE BEEN NOTED.
